# SDR ASAA2015080512748

- Difficulty date: August 5, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 30,657 hours, 9,195 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Warning Light
- Condition: Illuminated
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU START FAULT LIGHT ILLUMINATED ON START ATTEMPT.  ACFT GROUNDED.
